# SDR CALA2017090803080

- Difficulty date: September 8, 2017
- Submitted: September 9, 2017
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 73,859 hours, 8,243 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Out Of Position
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSAISLE LT FLOOR EMERGENCY LIGHT INOPERATIVE.   REPOSITIONED THE EMERGENCY LIGHT FEEDER CABLE,  COVERED AND SECURED.  OPS CHECKED GOOD IAW AMM 33-51-12.
